MathSciNet Relay Station
MathSciNet bibliographic data
MR740285 (85f:65016) 65D20
Bowman, K. O. Computation of the polygamma functions. Comm. Statist. B—Simulation Comput. 13 (1984), no. 3, 409–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement